Repositorio de producción científica de la Universidad de Sevilla

Existence and uniqueness of solutions for delay stochastic evolution equations of second order in time

Opened Access Existence and uniqueness of solutions for delay stochastic evolution equations of second order in time

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Garrido Atienza, María José
Real Anguas, José
Departamento: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Fecha: 2003-06
Publicado en: Stochastics and Dynamics, 3 (2), 141-167.
Tipo de documento: Artículo
Resumen: We prove some results on the existence and uniqueness of solutions for a class of evolution equations of second order in time, containing some hereditary characteristics. Our theory is developed from a variational point of view, and in a general functional setting which permits us to deal with several kinds of delay terms. In particular, we can consider terms which contain spatial partial derivatives with deviating arguments.
Cita: Garrido Atienza, M.J. y Real Anguas, J. (2003). Existence and uniqueness of solutions for delay stochastic evolution equations of second order in time. Stochastics and Dynamics, 3 (2), 141-167.
Tamaño: 212.5Kb
Formato: PDF

URI: http://hdl.handle.net/11441/47901

DOI: 10.1142/S0219493703000723

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones